# SDR G1F2004F00000

- Difficulty date: December 8, 2003
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N466AE
- Make and model: Braero BAE125800A
- Aircraft serial: NA0466
- Engine: Garrtt TFE731*
- System (JASC): 7320 · Fuel Controlling System
- Part: Pump
- Part number: XA9511E0033
- Part serial: AST92C269
- Condition: Corroded
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS UNIT WAS SUPPLIED BY THE CUSTOMER FOR REPLACEMENT OF A FAILED TKS METERING PUMP IN THE AIRCRAFT.  PRIOR TO INSTALLATION, UNIT WAS INSPECTED BY TECHNICIANS.  LINE FITTINGS WHERE FOUND TO BE INSTALLED INCORRECTLY.  FURTHER INSPECTION UPON DISASSEMBLY FOUND THE PUMP WITH INTERNAL CORROSION AND A SWELLED FILTER ELEMENT.  PUMP ASSEMBLY APPEARS TO BE CONTAMINATED BY UNKNOWN FLUID.  ADDITIONAL INSPECTION FOUND THE PUMP MOTOR INOPERATIVE. UNIT WAS OVERHAULED TO CORRECT THE CORROSION AND FILTER DAMAGE.  DEFECTIVE PUMP WAS NOT INSTALLED AND NO CONTAMINATION OCCURRED TO THE AIRCRAFT.  A REPLACEMENT METERING PUMP WAS PROCURED FROM A DIFFERENT VENDOR AND THE AIRCRAFT WAS RETURNED TO SERVICE.
